# SDR SWAA040107

- Difficulty date: January 10, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,472 hours, 61,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6950711
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING FIXED L/E SKIN CRACKED AT WING STATION 213.  REPAIRED WING SKIN CRACK PER EA.
